Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Xanax withdrawl - someone put my mind at rest!  (Read 2237 times)

0 Members and 1 Guest are viewing this topic.

Offline Frlrubett

  • Just Joined!
  • Posts: 2
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Xanax withdrawl - someone put my mind at rest!
« on: February 12, 2013, 04:09:44 PM »
Hi

I was prescribed xanax 1mg to take "as and when" I felt anxious, following some traumatic relationship issues. I would take half about 9pm. That was it! I would then sleep well.

I have read loads about people who are on xanax for years and I feel a bit pathetic asking for help in comparison to my issue. I only have taken it for about a month, the last time i had I had it was three days ago when I took 3mg in 3 days.

Anyway... Firstly I could not work out why I was freaking out. Most of the day I feel great but come about 6pm i start feeling anxious. I then attribute the anxiety to my relationships and my life. I feel like something is wrong but I just don't know what it is. I feel on some ways like I am losing my mind.

After chatting with some friends I see I am being a fool, but then when alone I start creating issues in my head which do not exist. At one point I feel like I need to split from my long term partner because "something is not right".  2 hours later all is well and I am back 100% in love.

Is this xanax withdrawl? I am a anxious person, prone to hypochondria and general anxiety but this is a level above what I normally have. 

Thanks for taking your time to read this, xanax is a horrible drug for me. I have flushed it all so I never touch it again. Any comments appreciated. I really feel for those who have this issue after much more prolonged exposure to the drug.
Bookmark and Share

Offline Quietowl

  • Jr. Member
  • **
  • Posts: 71
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Sleepy
    Sleepy
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #1 on: February 12, 2013, 09:34:40 PM »
When I stopped taking Xanax, I felt increased anxiety. I went back on it and then I stopped again in replacement of Clonazepam. So I didn't feel the anxiety of coming off of it. (I was on it for almost a year)

Are you thinking of being off on all meds or were you just not liking the way that the Xanax was helping you? Whoever prescribed it to you should be able to help you on that end.

Don't feel bad, withdrawal symptoms are messy and they honestly scare me.

It makes sense that its the Xanax causing all this, along with your own thoughts and anxiety.

Hope you feel better soon.
Bookmark and Share

Offline Frlrubett

  • Just Joined!
  • Posts: 2
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #2 on: February 13, 2013, 02:51:02 PM »
Yes thinking of staying off meds. I was originally perscribed Valium so i could settle at night but it made me feel dizzy and sick so was changed to xanax. From reading up on these meds they both seem different. Now things are less stressful I have no reason to take meds. But coming off this xanax gives me this evening underlying anxious feeling. Which I would love to cure with xanax but do not fancy any long term dependence.
Bookmark and Share

Offline mjay

  • Newbie
  • *
  • Posts: 44
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Mood: Worried
    Worried
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #3 on: May 01, 2013, 02:59:56 AM »
When the drug wears off its very normal for a re-emergence of symptoms that were present before the medication. And generally these symptoms are worse.Personally id recommend avoiding benzos if you can. Everyone has their different ideas about benzos but I think we are resourceful enough to learn how to deal without these medications if we can. It is up to you at the end of the day. You have to work hard for recovery that's for sure.
Good luck with whatever you decide !
Bookmark and Share

Offline EatsRainbows

  • Newbie
  • *
  • Posts: 3
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #4 on: June 03, 2013, 12:10:07 AM »
I was on Xanax for a few years, I was prescribed 4 a day, when I came off of them I felt horrible and my anxiety was horribly crazy, coming off of the Xanax and knowing I wouldn't have them anymore seemed to increase my anxiety, but it got better after about a month! Just hang in there, everything gets better!
Bookmark and Share

Offline abtcup

  • Newbie
  • *
  • Posts: 25
  • Country: us
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #5 on: June 17, 2013, 08:14:55 PM »
Yes thinking of staying off meds. I was originally perscribed Valium so i could settle at night but it made me feel dizzy and sick so was changed to xanax. From reading up on these meds they both seem different. Now things are less stressful I have no reason to take meds. But coming off this xanax gives me this evening underlying anxious feeling. Which I would love to cure with xanax but do not fancy any long term dependence.

Take what you read online with a grain of salt. I stress out about the same issues. Pretty much all the stuff you see online is 99% bad. If it makes you feel better...then use it. If you feel that its not working for you...ask your doctor.

Bookmark and Share

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 11357
  • Country: ie
  • Rec's: 169
  • Gender: Male
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #6 on: July 20, 2013, 06:42:33 AM »
You have only been on it for a month. To be honest I would rather a month than a year. Just break the tablet up into small pieces if you still have any left at all. Wean yourself off it. Slowly. Just to be sure you don't feel any withdrawls at all. Cut it down to .75 for about 2 weeks. Until you are stable on that amount. Then lower it down to .5mg for the next two weeks. You see what we are doing here. Bring it down bit by bit. From .5mg we would split it in half again. For another 2 weeks. Then you can even split the smallest dose down again. But if you just stop you are bound to feel something by way of withdrawls. This is where all the horror stories you read come into play. People who either abuse the medication and take too much of it and people who suddenly just stop taken it, cold turkey. They have withdrawls and blame the medication. It is not the medications fault at all. It is the user for not doing what the doctor said. Or doing their own thing. Which was wrong. There is a right way and a wrong way. Do things the right way and there will be no problems at all. Maybe a slight bit of rebound anxiety. But nothing more.
Bookmark and Share
The Lovable Irish Rogue

Offline Desolations​tate

  • Newbie
  • *
  • Posts: 11
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #7 on: October 24, 2013, 01:41:59 PM »
What he said above. He also is the tannest Irish guy I've ever seen. A month isn't long. It's just a little but of the anxiety coming back. If you don't like it them now you are done. I wouldn't worry about addiction.
Bookmark and Share

Offline SirWorriesAlot

  • Newbie
  • *
  • Posts: 11
  • Country: 00
  • Rec's: 1
  • Gender: Male
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Xanax withdrawl - someone put my mind at rest!
« Reply #8 on: February 15, 2014, 07:39:46 PM »
I have been on Xanax for about 1.5 months.  I rarely take more that 1mg a day and sometime skip a day or two.  My doc told me unequivicoally I would not become addited at this dose.  He said if you begin to feel anxious take the Xanax just like you would use an aspirin for a headache.  Keep in mind do not abuse it and use only as directed and when needed.  The  link below will make you feel beter...  I had the same issue as you and created my own anxiety about Xanax when I should noy have been concerned.  Doc said I get no points for being a hero and avoiding what helps.  My anxiety is much better overall, a few weeks ago I was out of my mind, refused to use the Xanax and pretty much experienced one of the worst points in my life.  If I had only listened to the doc bak then I could have avoided this.  Good luck, you will be fine.

http://www.lexington-on-line.com/naf_xanax.htm
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
804 Views
Last post March 25, 2010, 05:35:17 PM
by SkittishSari
11 Replies
14078 Views
Last post July 26, 2011, 08:46:20 PM
by bluewings
5 Replies
711 Views
Last post September 23, 2011, 06:03:40 PM
by nowhereboy
1 Replies
412 Views
Last post January 21, 2013, 06:18:59 PM
by insights
2 Replies
274 Views
Last post November 22, 2013, 06:29:37 PM
by Phaseshiftr